Alert archive / Oklahoma / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Tulsa, OK

May 19, 2010McIntosh County, Muskogee County, Oklahoma

NWS Tulsa, OK issued this flash flood warning at May 19, 2010, 10:53 PM CDT for McIntosh County, Muskogee County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 19, 2010, 10:53 PM CDT (03:53 UTC)
Expired
May 20, 2010, 5:00 AM CDT
In force
6 hr
Issued by
NWS Tulsa, OK
Area
Storm-based polygon
Flood severity
None

Counties McIntosh County, OK, Muskogee County, OK

The radar

The Tulsa radar (KINX), 88 km from the middle of the area, began a volume at 03:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 3.9 hours before the alert went out and 176 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2010-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1598 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2010-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 259 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1598 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
954 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
259 m²/s²
0-3 km storm-relative helicity
410 m²/s²
Significant tornado parameter
2.8
Supercell composite
18.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

407 
WGUS54 KTSA 200353
FFWTSA
OKC091-101-201000-
/O.NEW.KTSA.FF.W.0008.100520T0353Z-100520T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TULSA OK
1053 PM CDT WED MAY 19 2010

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  SOUTHERN MUSKOGEE COUNTY IN EAST CENTRAL OKLAHOMA
  MCINTOSH COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 500 AM CDT THURSDAY

* AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM
  RENTIESVILLE TO 2 MILES SOUTHEAST OF RAIFORD...MOVING EAST AT 25   
  MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN HAS ALREADY        
  FALLEN. ANOTHER 1 TO 2 INCHES WILL BE POSSIBLE THROUGH 500 AM      
  CDT THURSDAY.

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...EUFAULA...WARNER AND PORUM.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3556 9564 3560 9513 3533 9518 3531 9535
      3532 9541 3531 9547 3529 9552 3524 9588

$$
1 follow-up statement
767 
WGUS74 KTSA 200616
FFSTSA

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
116 AM CDT THU MAY 20 2010

OKC091-101-201000-
/O.CON.KTSA.FF.W.0008.000000T0000Z-100520T1000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
MUSKOGEE OK-MCINTOSH OK-
116 AM CDT THU MAY 20 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 500 AM CDT FOR
MCINTOSH AND SOUTHERN MUSKOGEE COUNTIES...

AT 106 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
SCATTERED SHOWERS AND THUNDERSTORMS ACROSS SOUTHERN PORTIONS OF 
MCINTOSH AND MUSKOGEE COUNTIES. RADAR SHOWS THAT 1 TO 3 INCHES 
OF RAIN HAS ALREADY FALLEN. WHILE ONLY LIGHT AMOUNTS OF RAIN 
ARE EXPECTED THROUGH 500 AM...THE THREAT FOR FLASH FLOODING 
WILL CONTINUE. 

THE AREAS THAT ARE MOST LIKELY TO EXPERIENCE FLASH FLOODING 
ARE ACROSS SOUTHERN MUSKOGEE COUNTY AND NORTHEAST MCINTOSH 
COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3556 9564 3560 9513 3533 9518 3531 9535
      3532 9541 3531 9547 3529 9552 3524 9588

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this flash flood warning went out at May 19, 9:52 PM CDT, 1 hour 1 minute earlier.

Area forecast discussion, May 19, 9:52 PM CDT, 1 hour 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
952 PM CDT WED MAY 19 2010

...UPDATE...

.DISCUSSION...
TRANSITION TO A LINEAR SYSTEM IS LARGELY UNDERWAY WITH RISKS
SHIFTING TO STRONG WINDS AND FLOODING RAINS. WESTERN EDGE OF
PRECIP LOOKS TO REMAIN THE WESTERN EDGE OF THE SEVERE WEATHER
THREAT...SO UNLESS NEW DEVELOPMENT OCCURS...WE WILL BE ABLE TO
TRIM THE WATCH FROM WEST TO EAST WITH TIME. OVERNIGHT FORECAST
DOMINATED BY CONVECTIVE INFLUENCE WITH ASSOCIATED IMPACTS
SPREADING INTO THURSDAY WIND AND INSTABILITY FORECASTS. LATEST NAM
DATA DOES REDEVELOP STORMS TOMORROW EVENING.

&&

.PRELIMINARY POINT TEMPS/POPS...
TUL   64  76  56  82 /  90  50  20  10
FSM   66  79  62  83 / 100  80  50  10
MLC   67  79  63  86 /  90  50  30   0
BVO   60  75  53  81 /  90  50  20  10
FYV   63  75  59  79 / 100  80  50  10
BYV   61  75  58  79 / 100  80  60  10
MKO   64  77  61  82 /  90  60  30  10
MIO   61  75  56  79 /  90  70  30  10
F10   65  78  60  84 /  90  50  20   0
HHW   68  84  65  87 /  90  60  50   0

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-OKZ071-OKZ072-
     OKZ073-OKZ074-OKZ075-OKZ076.

AR...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR ARZ001-ARZ002-ARZ010-
     ARZ011-ARZ019-ARZ020-ARZ029.

&&

LONG TERM....07
Hazardous weather outlook, May 19, 8:38 PM CDT, 2 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
838 PM CDT WED MAY 19 2010

ARZ001-002-010-011-019-020-029-OKZ049-053>076-201000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
838 PM CDT WED MAY 19 2010

...DANGEROUS SEVERE WEATHER ONGOING...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
	RISK...SIGNIFICANT.
	AREA...MUCH OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...CORRIDOR FROM TULSA TO FORT SMITH.

SEVERE THUNDERSTORM.
	RISK...CRITICAL.
	AREA...ALL OF EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

FLASH FLOOD.
	RISK...SIGNIFICANT.
	AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
	ONSET...ONGOING.

	AREA AT GREATEST RISK...LOCATIONS ALONG AND NORTH OF
        INTERSTATE 40.

DISCUSSION...
TORNADIC THUNDERSTORMS ARE ONGOING ACROSS PORTIONS OF
EASTERN OKLAHOMA...PRIMARILY NEAR A WARM FRONT WHICH STRETCHES
FROM NEAR HOMINY TO NEAR FORT SMITH.  CONDITIONS REMAIN HIGHLY
FAVORABLE FOR ADDITIONAL TORNADOES ALONG AND SOUTH OF THIS
BOUNDARY...WHILE THE SEVERE WEATHER RISK INCLUDING LARGE HAIL
POTENTIAL INCLUDES ALL OF EASTERN OKLAHOMA AND NORTHWEST
ARKANSAS.

THE SLOW MOVING STORMS WHICH HAVE PASSED OVER MANY OF THE
SAME AREAS WILL RESULT IN AREAS OF FLASH FLOODING.  A FLASH
FLOOD WATCH REMAINS IN EFFECT FOR MUCH OF THE AREA THROUGH
THE OVERNIGHT HOURS...AND ADDITIONAL FLASH FLOOD WARNINGS
MAY BE REQUIRED.  BE ESPECIALLY CAUTIOUS AT NIGHT AS FLOODED
ROADWAYS WILL BE MORE DIFFICULT TO IDENTIFY.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
ACTIVATION OF THE REGIONAL SPOTTER NETWORK IS ONGOING...AND
WILL LIKELY CONTINUE INTO THE EARLY MORNING HOURS ON THURSDAY.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.
THURSDAY...SEVERE THUNDERSTORM POTENTIAL...HEAVY RAIN POTENTIAL.
FRIDAY THROUGH TUESDAY...NO HAZARDS.

EXTENDED DISCUSSION...
STRONG TO SEVERE THUNDERSTORMS ARE LIKELY TO BE ONGOING DURING
THE EARLY MORNING HOURS ON THURSDAY...WITH THE STORM COMPLEX
SHIFTING EASTWARD WITH TIME.  ADDITIONAL THUNDERSTORMS MAY DEVELOP
THURSDAY AFTERNOON...AND THESE STORMS WOULD ALSO POSE A SEVERE
WEATHER RISK.  LOCALLY HEAVY RAINS WILL OCCUR WEDNESDAY NIGHT
INTO THURSDAY...AND SHOULD STORMS DEVELOP LATER THURSDAY...THEN
ADDITIONAL RAINS WOULD WORSEN ANY ONGOING FLOOD POTENTIAL.

A MORE STABLE WEATHER PATTERN IS FORECAST TO DEVELOP OVER
THE WEEKEND...AND PERSIST INTO EARLY NEXT WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL INFORMATION.

In the hours before

Local storm report, May 19, 9:34 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0930 PM     FLASH FLOOD      1 S KIEFER              35.93N 96.07W
05/19/2010                   CREEK              OK   TRAINED SPOTTER

            ROADWAY FLOODED APPROX. 5 INCHES IN DEPTH

&&

JBM
Local storm report, May 19, 9:55 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
955 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0950 PM     HAIL             6 E TAHLEQUAH           35.92N 94.86W
05/19/2010  E0.75 INCH       CHEROKEE           OK   BROADCAST MEDIA

&&

SFP
Local storm report, May 19, 10:03 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1003 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1002 PM     FLASH FLOOD      TULSA                   36.13N 95.92W
05/19/2010                   TULSA              OK   AMATEUR RADIO

            A BRIDGE NEAR 101ST STREET SOUTH AND MEMORIAL WAS
            REPORTED COVERED BY WATER

&&

SFP
Local storm report, May 19, 10:17 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1017 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1010 PM     HAIL             1 NW GREENWOOD          35.23N 94.27W
05/19/2010  M1.00 INCH       SEBASTIAN          AR   EMERGENCY MNGR

&&

SFP
Local storm report, May 19, 10:45 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1045 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1042 PM     FLASH FLOOD      4 NE OWASSO             36.31N 95.80W
05/19/2010                   ROGERS             OK   NWS EMPLOYEE

            106TH STREET NORTH EAST OF 161ST EAST AVENUE UNDER 1 FOOT
            OF WATER

&&

MAT
Local storm report, May 19, 10:51 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
1051 PM CDT WED MAY 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 PM     FLASH FLOOD      MUSKOGEE                35.75N 95.37W
05/19/2010                   MUSKOGEE           OK   EMERGENCY MNGR

            MAJOR STREET FLOODING REPORTED IN MUSKOGEE

&&

MAT

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 19, 7:01 PM CDTTornado WarningTSACreek, Pawnee44 min
May 19, 7:03 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okmulgee, Pittsburg57 min
May 19, 7:22 PM CDTTornado WarningTSACreek, Okmulgee, Tulsa, Wagoner53 min
May 19, 7:35 PM CDTSevere Thunderstorm WarningTSALatimer, LeFlore55 min
May 19, 7:41 PM CDTTornado WarningTSACreek, Osage, Pawnee49 min
May 19, 7:49 PM CDTFlash Flood WarningTSACreek6 hr
May 19, 7:51 PM CDTAreal Flood AdvisoryTSAOsage, Pawnee84 min
May 19, 7:58 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee, Tulsa62 min
May 19, 8:01 PM CDTSevere Thunderstorm WarningTSACherokee, McIntosh, Muskogee, Sequoyah, Wagoner59 min
May 19, 8:10 PM CDTTornado WarningTSACreek50 min
May 19, 8:13 PM CDTTornado WarningTSACreek, Muskogee, Okmulgee, Tulsa, Wagoner47 min
May 19, 8:14 PM CDTFlash Flood WarningTSATulsa6 hr
May 19, 8:24 PM CDTTornado WarningTSACreek, Okfuskee54 min
May 19, 8:30 PM CDTSevere Thunderstorm WarningTSACreek, Osage, Pawnee, Tulsa30 min
May 19, 8:47 PM CDTSevere Thunderstorm WarningTSACherokee, Muskogee, Wagoner58 min
May 19, 8:50 PM CDTFlash Flood WarningTSARogers, Wagoner6 hr
May 19, 8:54 PM CDTSevere Thunderstorm WarningTSACreek, Mayes, Muskogee, Okmulgee, Osage, Rogers and 2 more66 min
May 19, 8:57 PM CDTTornado WarningTSACherokee, Muskogee18 min
May 19, 8:57 PM CDTTornado WarningTSARogers, Tulsa, Wagoner48 min
May 19, 9:00 PM CDTSevere Thunderstorm WarningTSACreek, McIntosh, Okfuskee, Okmulgee, Pittsburg60 min
May 19, 9:06 PM CDTSevere Thunderstorm WarningTSACraig, Delaware, Ottawa29 min
May 19, 9:07 PM CDTTornado WarningTSAMcIntosh, Okfuskee, Okmulgee23 min
May 19, 9:23 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee, Okfuskee, Okmulgee67 min
May 19, 9:28 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee62 min
May 19, 9:40 PM CDTTornado WarningTSACherokee, Delaware, Mayes, Rogers, Wagoner50 min
May 19, 9:47 PM CDTAreal Flood AdvisoryTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner88 min
May 19, 9:47 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Mayes, Muskogee, Sequoyah and 1 more58 min
May 19, 9:58 PM CDTSevere Thunderstorm WarningTSALeFlore, Sequoyah45 min
May 19, 10:01 PM CDTFlash Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner6 hr
May 19, 10:26 PM CDTSevere Thunderstorm WarningTSAMcIntosh, Muskogee64 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Delaware, Sequoyah53 min
May 19, 10:37 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha53 min
May 19, 10:49 PM CDTAreal Flood AdvisoryTSAAdair116 min
May 19, 11:25 PM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg35 min
May 19, 11:38 PM CDTSevere Thunderstorm WarningTSALatimer, Pushmataha67 min
May 19, 11:43 PM CDTSevere Thunderstorm WarningTSAHaskell, McIntosh, Muskogee, Sequoyah62 min
May 19, 11:45 PM CDTSpecial Weather StatementTSALeFlore30 min
May 19, 11:46 PM CDTFlash Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah6 hr
May 20, 12:20 AM CDTSpecial Weather StatementTSAPittsburg25 min
May 20, 12:24 AM CDTFlash Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more6 hr
May 20, 12:33 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore, Sequoyah57 min
May 20, 12:40 AM CDTSpecial Weather StatementTSALatimer35 min
May 20, 1:13 AM CDTSpecial Weather StatementTSALeFlore32 min
May 20, 1:18 AM CDTSpecial Weather StatementTSALatimer27 min
May 20, 1:27 AM CDTAreal Flood WarningTSACreek4 hr
May 20, 1:30 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore, Pushmataha45 min
May 20, 2:01 AM CDTAreal Flood WarningTSATulsa4 hr
May 20, 2:16 AM CDTSpecial Weather StatementTSAPittsburg44 min
May 20, 2:17 AM CDTSpecial Weather StatementTSALeFlore43 min
May 20, 2:21 AM CDTRiver Flood WarningTSAOttawa45 hr
May 20, 2:29 AM CDTAreal Flood WarningTSARogers, Wagoner4 hr
May 20, 3:17 AM CDTRiver Flood WarningTSACreek30 hr
May 20, 3:51 AM CDTAreal Flood WarningTSACherokee, Delaware, Mayes, Muskogee, Rogers, Wagoner4 hr
May 20, 4:21 AM CDTSpecial Weather StatementTSAPittsburg24 min
May 20, 5:00 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 5:38 AM CDTAreal Flood WarningTSAAdair, Haskell, LeFlore, Sequoyah4 hr
May 20, 5:40 AM CDTSpecial Weather StatementTSALeFlore35 min
May 20, 6:26 AM CDTAreal Flood WarningTSAHaskell, Latimer, LeFlore, McIntosh, Muskogee, Pittsburg and 1 more4 hr
May 20, 7:39 AM CDTAreal Flood WarningTSACherokee, Muskogee4 hr
May 20, 8:19 AM CDTRiver Flood AdvisoryTSACherokee19 hr
May 20, 8:28 AM CDTRiver Flood WarningTSAOttawa18 hr
May 20, 8:55 AM CDTAreal Flood WarningTSAMcIntosh, Muskogee4 hr
May 20, 10:25 AM CDTAreal Flood WarningTSALatimer, LeFlore, Pittsburg, Pushmataha6 hr
May 20, 11:08 AM CDTFlash Flood WarningTSAChoctaw, Pushmataha4 hr

Nearby

Flash Flood Warnings in Oklahoma, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.